Volume 6, Issue 2 (Vol. 6, No. 2 2020)                   mmr 2020, 6(2): 225-234 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shahriari M. Inverse Spectral Problems for Sturm-Liouville Operators with Transmission Eonditions. mmr 2020; 6 (2) :225-234
URL: http://mmr.khu.ac.ir/article-1-2701-en.html
, shahriari@maragheh.ac.ir
Abstract:   (1580 Views)
Abstract: This paper deals with the boundary value problem involving the differential equation
                     -y''+q(x)y=lambda y                               
 subject to the standard boundary conditions along with the following discontinuity conditions at a point  
           y(a+0)=a1y(a-0),    y'(a+0)=a2y'(a-0)+a3y(a-0).
 We develop the Hochestadt-Lieberman’s result for Sturm-Liouville problem when there is a discontinuous condition on the closed interval. We show that the potential function and some coefficients of boundary conditions can be uniquely determined by the value of the potential on some interval and parts of two set of eigenvalues../files/site1/files/62/8Abstract(1).pdf
 
Full-Text [PDF 654 kb]   (386 Downloads)    
Type of Study: S | Subject: alg
Received: 2017/11/8 | Revised: 2020/09/6 | Accepted: 2018/10/29 | Published: 2020/01/28 | ePublished: 2020/01/28

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb